MathSciNet Relay Station
MathSciNet bibliographic data
MR1096263 (92f:14033) 14J28 (14J17)
Yang, Jin Gen Erratum to: "Characterizations of normal quintic $K$-$3$ surfaces'' [Trans. Amer. Math. Soc. 313 (1989), no. 2, 737–751; MR0997678 (90j:14045)]. Trans. Amer. Math. Soc. 330 (1992), no. 1, 461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement